Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 34, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Oct 29, 2009, 12:18 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 12:18 PM CDT (17:18 UTC)
- Expired
- Oct 29, 2009, 2:54 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 291718 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1218 PM CDT THU OCT 29 2009 ...FREEZING TEMPERATURES POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS TONIGHT... .SUB FREEZING TEMPERATURES WILL BE POSSIBLE FOR SEVERAL HOURS TONIGHT ACROSS SOUTHEAST NEW MEXICO...THE CENTRAL AND WESTERN PERMIAN BASIN...THE UPPER TRANS PECOS REGION...THE VAN HORN CORRIDOR AND THE GUADALUPE MOUNTAINS TONIGHT AS CLOUDS BEGIN TO DECREASE AND DRIER AIR MOVES INTO THE REGION. THE FIRST HARD FREEZE OF THE SEASON WILL BE POSSIBLE ACROSS THESE LOCATIONS. TXZ074-292000- /O.NEW.KMAF.HW.W.0034.091029T1718Z-091029T2000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 1218 PM CDT THU OCT 29 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING FOR THE DAVIS AND APACHE MOUNTAINS AREA...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. STRONG WEST WINDS OF 35 TO 40 MPH WITH GUSTS NEAR 70 MPH ARE EXPECTED THIS AFTERNOON ACROSS PORTIONS OF THE DAVIS AND APACHE MOUNTAINS AREA. THE STRONGEST GUSTS WILL LIKELY IMPACT ELEVATIONS ABOVE 6000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027>029-033-034-TXZ045>047-050-051-057>062-067-258-300130- /O.CON.KMAF.FZ.A.0002.091030T0600Z-091030T1400Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-ANDREWS-MARTIN-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM... HOBBS...LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...ANDREWS... STANTON...VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...MONAHANS...PINE SPRINGS 1218 PM CDT THU OCT 29 2009 /1118 AM MDT THU OCT 29 2009/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE PREPARED TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
000 WWUS74 KMAF 291954 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CDT THU OCT 29 2009 ...HIGH WINDS NO LONGER EXPECTED ACROSS THE DAVIS MOUNTAINS... ...FREEZING TEMPERATURES POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS TONIGHT... .SUB FREEZING TEMPERATURES WILL BE POSSIBLE FOR SEVERAL HOURS TONIGHT ACROSS SOUTHEAST NEW MEXICO...THE CENTRAL AND WESTERN PERMIAN BASIN...THE UPPER TRANS PECOS REGION...THE VAN HORN CORRIDOR AND THE GUADALUPE MOUNTAINS TONIGHT. DECREASING CLOUD COVER ALONG WITH DRY AIR AND LIGHT WINDS WILL PROVIDE FAVORABLE CONDITIONS FOR FALLING TEMPERATURES TONIGHT. THE FIRST HARD FREEZE OF THE SEASON WILL BE POSSIBLE ACROSS THESE LOCATIONS. TXZ074-292100- /O.CAN.KMAF.HW.W.0034.000000T0000Z-091029T2000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 254 PM CDT THU OCT 29 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. ALTHOUGH GUSTY WEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS... HIGH WINDS ARE NO LONGER EXPECTED. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ NMZ027>029-033-034-TXZ045>047-050-051-057>062-067-258-301015- /O.UPG.KMAF.FZ.A.0002.091030T0600Z-091030T1400Z/ /O.NEW.KMAF.FZ.W.0002.091030T0600Z-091030T1400Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-ANDREWS-MARTIN-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM... HOBBS...LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...ANDREWS... STANTON...VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...MONAHANS...PINE SPRINGS 254 PM CDT THU OCT 29 2009 /154 PM MDT THU OCT 29 2009/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE PREPARED TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ068-069-301015- /O.NEW.KMAF.FZ.W.0002.091030T0600Z-091030T1400Z/ CRANE-UPTON- INCLUDING THE CITIES OF...CRANE...MCCAMEY...RANKIN 254 PM CDT THU OCT 29 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE PREPARED TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Oct 29, 10:47 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 29, 10:47 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 AM CDT THU OCT 29 2009
.UPDATE...
SEE PUBLIC DISCUSSION BELOW.
&&
.DISCUSSION...
WILL BUMP UP POPS INTO THE LIKELY CATEGORY THROUGH EARLY AFTERNOON
ACROSS THE MOUNTAINS AND WESTERN AND CENTRAL PERMIAN BASIN BASED
ON LATEST OBSERVATIONS AND RADAR TRENDS. WILL ALSO ADD MENTION OF
SLEET TO THESE SAME AREAS. WILL DECREASE HIGH TEMPERATURES TODAY BASED
ON SATELLITE AND LATEST TRENDS.
HAVE ALREADY HAD A REPORT OF 1.2 INCHES OF SNOWFALL AT QUEEN SINCE
LATE LAST NIGHT.
UPDATED PRODUCTS TO BE SENT SHORTLY.
12
&&
.PREV DISCUSSION... /ISSUED 656 AM CDT THU OCT 29 2009/
DISCUSSION...
LATEST AVIATION DISCUSSION BELOW.
AVIATION...
EXPECT SHOWERS TO AFFECT ALL TAF SITES THIS MORNING...AND A MIX OF
RAIN AND SNOW AT CARSLBAD...HOBBS...WINK AND PECOS. THINK ALL
SITES WILL ALSO HAVE A BOUT OF MVFR CEILINGS THROUGH 29/18Z...
ESPECIALLY THOSE RECEIVING SNOW WHERE VISIBILITIES WILL ALSO
LIKELY DROP TO THE LOW MVFR CATEGORY. CLOUDS AND LOWER CEILINGS
WILL DECREASE DURING THE LATE MORNING AND WINDS WILL INCREASE TO
AROUND 15KT THIS AFTERNOON WITH A FEW GUSTS NEAR 25KT. WINDS ARE
EXPECTED TO DIMINISH BY 30/00Z AS ONLY A FEW TO SCATTERED MID
CLOUDS PREVAIL TONIGHT. 67
PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 29 2009/
DISCUSSION (TODAY THRU SUNDAY)...
ANOTHER COMPLICATED FORECAST FOR WEST TEXAS AND SOUTHEASTERN NEW
MEXICO TODAY COURTESY OF A VIGOROUS UPPER LEVEL STORM SYSTEM LOCATED
OVER NEW MEXICO EARLY THIS MORNING. A 135+ KNOT UPPER LEVEL JET
ASSOCIATED WITH THIS FEATURE WILL CONTINUE TO LIFT ACROSS THE SOUTH
PLAINS AND THE TEXAS PANHANDLE THROUGH THIS MORNING. ADDITIONAL LIFT
IN THE ENTRANCE REGION OF THIS UPPER JET IS SPREADING THROUGH
NORTHERN CHIHUAHUA AND FAR WEST TEXAS EARLY THIS MORNING...AS
EVIDENCED BY LIGHT PRECIPITATION NOTED ON REGIONAL WSR-88D MOSAIC
IMAGERY. OBSERVATIONAL DATA FROM EL PASO AND GUADALUPE PASS INDICATE
THIS PRECIPITATION TO BE IN THE FORM OF LIGHT SNOW. THE NAM/GFS
MODELS ARE IN GENERAL AGREEMENT THAT THE LIFT AND ASSOCIATED
PRECIPITATION WILL CONTINUE TO SPREAD EASTWARD THROUGH THE FORECAST
AREA DURING THE MORNING HOURS. COLD AIR ALOFT UNDERNEATH THE DEEP
UPPER LEVEL TROUGH WILL DEFINITELY SUPPORT SNOW IN THE HIGHER
ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS. WE HAVE ISSUED A
WINTER WEATHER ADVISORY FOR SNOW ACROSS BOTH MOUNTAIN RANGES IN
ANTICIPATION THAT THE HIGHER ELEVATIONS COULD RECEIVE 1-3 INCHES OF
ACCUMULATION AS THE LIFT SPREADS OVERHEAD. FORECAST SOUNDINGS ALSO
SUGGEST THAT PRECIPITATION WILL INITIALLY MIX WITH AND POSSIBLY
CHANGE TO SNOW ACROSS THE ADJACENT SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS...VAN HORN CORRIDOR AND MARFA PLATEAU
THIS MORNING. THERE IS ALSO ROOM FOR WET-BULBING EFFECT AS SURFACE
DEWPOINTS ARE IN THE LOWER 30S ACROSS THESE LOCATIONS. CONFIDENCE IN
ACCUMULATING SNOWS IS NOT AS HIGH...SO HAVE PASSED ON A WINTER
WEATHER ADVISORY FOR THESE LOCATIONS...BUT WILL DEFINITELY BEAR
MONITORING THROUGH THE MORNING HOURS. FOR NOW...WE WILL ISSUE A
SPECIAL WEATHER STATEMENT HIGHLIGHTING THE POTENTIAL FOR WINTRY
PRECIPITATION ACROSS THE ADJACENT PLAINS THIS MORNING. HIGH
TEMPERATURES TODAY WILL ONCE AGAIN BE A CHALLENGE...GIVEN THE RANGE
IN MODEL THERMAL PROFILES TODAY. HAVE TRENDED HIGHS COOLER WITH THE
UPPER TROUGH PASSING THROUGH THE AREA TODAY.
EXPECT PRECIPITATION TO TAPER THIS AFTERNOON...WITH SOME BREAKS IN
THE CLOUD COVER...ESPECIALLY ACROSS THE WEST. SURFACE HIGH PRESSURE
WILL SETTLE IN TONIGHT...AND WITH DRY AIR AND SOME CLEARING
TONIGHT...THE POTENTIAL EXISTS FOR THE FIRST FREEZE OF THE SEASON.
WE WILL EXPAND THE FREEZE WATCH TO INCLUDE BORDEN...MARTIN...
MIDLAND...ECTOR...WINKLER AND WARD COUNTIES IN ADDITION TO THE
PREVIOUS SET INCLUDED.
THE UPPER TROUGH WILL FINALLY PASS OVERHEAD FRIDAY...AND WILL EXIT
EAST LATE FRIDAY. TEMPERATURES FRIDAY WILL REMAIN COOL WITH SURFACE
RIDGING IN PLACE. TEMPERATURES SHOULD MODERATE THIS WEEKEND AS LEE
TROUGHING TAKES SHAPE AGAIN. DRY WEATHER IS EXPECTED FRIDAY THROUGH
SUNDAY. /21/
EXTENDED DISCUSSION...
DRY CONDITIONS WILL PREVAIL NEXT WEEK AS AN UPPER RIDGE BEGINS TO
BUILD OVER THE REGION. HOWEVER... NORTHWEST FLOW ALOFT OVER THE
CENTRAL AND EASTERN CONUS WILL SEND A COLD FRONT INTO THE AREA
MONDAY AND KEEP TEMPERATURES NEAR SEASONAL VALUES AT LEAST MONDAY
AND TUESDAY. AS SAID UPPER RIDGE BECOMES MORE ESTABLISHED OVER THE
AREA AND THE SURFACE RIDGE MIGRATES EASTWARD IN SUBSEQUENT
DAYS...LOW LEVEL MOISTURE WILL INCREASE A LITTLE AND BOTH MIN AND
MAX TEMPERATURES WILL WARM. AT THIS TIME,...HAVE ONLY INCREASED
CLOUD COVER A LITTLE AND GONE WITH TEMPERATURES AT OR ABOVE MOS
VALUES. /67/
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 48 34 60 35 / 50 10 10 0
CARLSBAD NM 52 29 60 32 / 50 10 10 0
DRYDEN TX 58 40 65 39 / 30 20 0 0
FORT STOCKTON TX 46 35 63 38 / 50 10 0 0
GUADALUPE PASS TX 40 29 52 34 / 50 10 10 0
HOBBS NM 47 27 60 33 / 60 10 10 0
MARFA TX 37 21 55 25 / 60 10 0 0
MIDLAND INTL AIRPORT TX 46 31 61 32 / 60 10 10 0
ODESSA TX 46 32 61 35 / 60 10 10 0
WINK TX 48 32 64 32 / 60 10 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR THE
FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR THE
FOLLOWING ZONES... ANDREWS...BORDEN...DAWSON...ECTOR...
GAINES...GUADALUPE MOUNTAINS...LOVING...MARTIN...MIDLAND...
REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
54 CORRIDOR...WARD...WINKLER.
WINTER WEATHER ADVISORY UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS.
&&
99Hazardous weather outlook, Oct 29, 4:19 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 419 AM CDT THU OCT 29 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-300930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 419 AM CDT THU OCT 29 2009 /319 AM MDT THU OCT 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WINTRY PRECIPITATION WILL AFFECT LOCATIONS GENERALLY ALONG AND WEST OF A SEMINOLE...KERMIT AND ALPINE LINE THIS MORNING. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 1 PM CDT FOR THE GUADALUPE AND DAVIS MOUNTAINS WHERE 1 TO 3 INCHES OF SNOW ACCUMULATION IS EXPECTED. A MIX OF RAIN AND SNOW WILL BE POSSIBLE OVER THE REST OF THE ABOVE AREAS...WITH ANY SNOWFALL ACCUMULATION EXPECTED TO STAY BELOW 1 INCH. TEMPERATURES WILL BE UNSEASONABLY COLD TONIGHT AS READINGS DROP ROUGHLY 15 DEGREES BELOW NORMAL. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE UPPER 20S GENERALLY ALONG AND WEST OF A GAIL...MIDLAND... ODESSA...MONAHANS AND BALMORHEA LINE. A FREEZE WATCH HAS BEEN ISSUED FOR THESE AREAS LATE TONIGHT AND FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 4:39 AM CDT | Winter Weather Advisory | MAF | 8 hr | |
| Oct 29, 2:54 PM CDT | Freeze Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 6 more | 18 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.